# SDR DL76S010337

- Difficulty date: February 27, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 42,975 hours, 20,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: BACR13CE2
- Condition: Failed
- Location: Cabin
- Component: Battery Assembly, 20131A
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SQUIB TEST N1 RT OVERWING LIGHT WILL NOT TEST.  T/S PER FIRM AND M/M REPLACED K 839 AND BATTERY PACK ON RIGHT SIDE OVERWING SLIDE, OPS NORMALLY OK FOR SERVICE PER MM.
